# SDR IPXA2022051782184

- Difficulty date: May 8, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 35,577 hours, 24,267 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Part number: 146N54422
- Part serial: NA
- Condition: Corroded
- Location: Sta 1380, S-23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4 AFT CARGO STA 1380, S-26R TIE DOWN SUPPORT CLIP HAS CORROSION ON BOTH SIDES  REMOVED AND REPLACED TIE DOWN FITTING P/N: 146N5442-2 PER BOEING DRAWING 146N5420 SHEET #1, B757-5310-73926.
